Top
10
Doctor insights on: Effects Of Acetaminophen Overdose

Share
1

1
What are the side effects of tylenol (acetaminophen) overdose?

What are the side effects of tylenol (acetaminophen) overdose?

Tylenol (acetaminophen): Over 4 grams will produce a metabolite that will injure your liver. Otherwise sometimes asthma rarely, rash GI effects rarely. ...Read more

Acetaminophen Overdose (Definition)

Acetaminophen is only toxic at high doses. Recently, because Acetaminophen is added to many different types of over-the-counter medications, a recommendation has been made to decrease the daily recommendation for Acetaminophen from 4000 to 3000 mg per day. Acetaminophen becomes toxic when your bodies stores of glutathionine get used up by metabolizing acetaminophen, ...Read more


2

2
What are the main effects of a tylenol (acetaminophen) pm overdose?

What are the main effects of a tylenol (acetaminophen) pm overdose?

Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read more

See 1 more doctor answer
3

3
What is panadol (acetaminophen) overdose, its side effects, treatment?

Liver damage: Panadol is a brand of acetaminophen. If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes. ...Read more

4

4
Can acetaminophen overdose be cured?

Can acetaminophen overdose be cured?

Yes: You need prompt care in a hospital. Treatment is with a drug called acetadote. ...Read more

See 1 more doctor answer
5

5
How serious is acetaminophen overdose?

How serious is acetaminophen overdose?

Very Very Serious: One of the most common overdoses in the country is acetamenophen overdose. Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med. ...Read more

See 1 more doctor answer
6

6
How do I treat acetaminophen overdose?

Dial 911 immediately: If you believe you have overdosed on acetaminophen, dial 911. Plain and simple. ...Read more

See 1 more doctor answer
9

9
What are the consequences of acetaminophen overdose?

What are the consequences of acetaminophen overdose?

Liver damage: Acetamenophen can damage the liver. It can be mild and barely undetectable all the way to death. If you suspicion any problem with acetamenophen poisoning, please go to the er immediately! ...Read more

See 1 more doctor answer
10

10
What are the tests for panadol (acetaminophen) overdose?

What are the tests for panadol (acetaminophen) overdose?

Usual LFT: Liver function tests such alt, ast (previously known as SGOT and sgpt)and ggt(very sensative) are most often used. Over tests are usually part of a comprehensive metaboic profile that measures electrolytes, other products of liver function, etc.Chronic toxicity even more serious when combined with alcohol. ...Read more

Dr. Alvin Stein
2,040 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


Overdose (Definition)

When the maximum dose of medication ...Read more